# SDR HEEA086713

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 112131521
- Part serial: 446
- Condition: Worn
- Location: Tail Rotor
- Part time: 9,070 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD HAS EXCESSIVE BEARING MOVEMENT. REPAIRED.
